EconPapers    
Economics at your fingertips  
 

Metric Characterizations of α‐Well‐Posedness for a System of Mixed Quasivariational‐Like Inequalities in Banach Spaces

L. C. Ceng and Y. C. Lin

Journal of Applied Mathematics, 2012, vol. 2012, issue 1

Abstract: The purpose of this paper is to investigate the problems of the well‐posedness for a system of mixed quasivariational‐like inequalities in Banach spaces. First, we generalize the concept of α‐well‐posedness to the system of mixed quasivariational‐like inequalities, which includes symmetric quasi‐equilibrium problems as a special case. Second, we establish some metric characterizations of α‐well‐posedness for the system of mixed quasivariational‐like inequalities. Under some suitable conditions, we prove that the α‐well‐posedness is equivalent to the existence and uniqueness of solution for the system of mixed quasivariational‐like inequalities. The corresponding concept of α‐well‐posedness in the generalized sense is also considered for the system of mixed quasivariational‐like inequalities having more than one solution. The results presented in this paper generalize and improve some known results in the literature.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2012/264721

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2012:y:2012:i:1:n:264721

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2012:y:2012:i:1:n:264721